# SDR HNAA2023092200346

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,954 hours, 45,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN THE CABIN AND COCKPIT, AND EVACUATED. (THE CAPT SAID F/O WAS THE FIRST,FOLLOWED BY THE CAPTAIN, THEN THE FLIGHT ATTENDANT NOTICED THERE WAS SMOKE EVERYWHERE. THEY FOLLOWED THE EMERGENCY PROCEDURE GRABBED THE LOG BOOK AND EVAC.  MX INSPECTED A/C AND RAN ENGINES WITH NO DEFECTS NOTED. RAN BOTH PACKS, PACK 1 OPS CHECK GOOD. PACK 2 OVERHEAT DISPLAYED. SEE SEQ 2 THIS LP FOR PACK 2 DEFERRAL
